Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


physical changes on only one side of body.
May 10, 2006

I'm on my 2nd year of HIV treatment. Truvada and Kaletra. I've noticed that the right side of my body swells up leaving my left side looking thinner. This especially happens when I wear sox or boots. My right leg will swell leaving creased deformities wherever I had pressure resulting in sox or tightness in the boot. This is usually accompanied with red blotches and itchy skin. What is it? What can I do to relieve the pain?

Response from Dr. Henry

Asymmetric swelling like you describe if sometimes due to pressure on the veins or lymph nodes on the right side of your body (such as in the groin or abdominal area0). Your HIV specialist can evaluate and decide whether any imaging is warranted(CT or MRI or ultrasound for example)to determine if there was clot, lymph node, scarring, mass etc that could be causing asymmetric swelling as you are experiencing.KH



Previous
Vein changes
Next
IRIS Information

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement